Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 879084, 7 pages
http://dx.doi.org/10.1155/2013/879084
Research Article

Common Fixed Points for Weak ψ-Contractive Mappings in Ordered Metric Spaces with Applications

1Department of Mathematics, Khalsa College of Engineering & Technology (Punjab Technical University), Ranjit Avenue, Amritsar 143001, India
2Faculty of Applied Sciences, University Politehnica of Bucharest, 313 Splaiul Independentei, 060042 Bucharest, Romania

Received 7 July 2013; Accepted 29 August 2013

Academic Editor: Lishan Liu

Copyright © 2013 Sumit Chandok and Simona Dinu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Abbas, Y. J. Cho, and T. Nazir, “Common fixed point theorems for four mappings in TVS-valued cone metric spaces,” Journal of Mathematical Inequalities, vol. 5, no. 2, pp. 287–299, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Abbas and M. A. Khan, “Common fixed point theorem of two mappings satisfying a generalized weak contractive condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 131068, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Abbas, T. Nazir, and S. Radenović, “Common fixed points of four maps in partially ordered metric spaces,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1520–1526, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Altun, B. Damjanović, and D. Djorić, “Fixed point and common fixed point theorems on ordered cone metric spaces,” Applied Mathematics Letters, vol. 23, no. 3, pp. 310–316, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (ψ,ϕ)-metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 298–309, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Aydi, E. Karapinar, and M. Postolache, “Tripled coincidence point theorems for weak ϕ-contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 44, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Aydi, W. Shatanawi, M. Postolache, Z. Mustafa, and N. Tahat, “Theorems for Boyd-Wong-type contractions in ordered metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 359054, 14 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Chandok, “Some common fixed point theorems for generalized f-weakly contractive mappings,” Journal of Applied Mathematics & Informatics, vol. 29, no. 1-2, pp. 257–265, 2011. View at Google Scholar · View at MathSciNet
  11. S. Chandok, “Some common fixed point theorems for generalized nonlinear contractive mappings,” Computers & Mathematics with Applications, vol. 62, no. 10, pp. 3692–3699, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Chandok, “Common fixed points, invariant approximation and generalized weak contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 102980, 11 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Chandok, “Some common fixed point results for generalized weak contractive mappings in partially ordered metric spaces,” Journal of Nonlinear Analysis and Optimization, vol. 4, no. 1, pp. 45–52, 2013. View at Google Scholar
  14. S. Chandok, M. S. Khan, and K. P. R. Rao, “Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type without monotonicity,” International Journal of Mathematical Analysis, vol. 7, no. 9-12, pp. 433–440, 2013. View at Google Scholar · View at MathSciNet
  15. S. Chandok, Z. Mustafa, and M. Postolache, “Coupled common fixed point theorems for mixed g-monotone mappings in partially ordered G-metric spaces,” UPB Scientific Bulletin A. In press.
  16. S. Chandok and M. Postolache, “Fixed point theorem for weakly Chatterjea-type cyclic contractions,” Fixed Point Theory and Applications, vol. 2012, article 28, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Chandok, W. Sintunavarat, and P. Kumam, “Some coupled common fixed points for a pair of mappings in partially ordered G-metric spaces,” Mathematical Sciences, vol. 7, article 24, 2013. View at Publisher · View at Google Scholar
  18. C.-M. Chen, “Fixed point theorems for ψ-contractive mappings in ordered metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 756453, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. S. Choudhury, N. Metiya, and M. Postolache, “A generalized weak contraction principle with applications to coupled coincidence point problems,” Fixed Point Theory and Applications, vol. 2013, article 152, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. L. Ćirić, “A generalization of Banach’s contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 26–273, 1974. View at Google Scholar
  21. A. Djoudi and L. Nisse, “Greguš type fixed points for weakly compatible maps,” Bulletin of the Belgian Mathematical Society, vol. 10, no. 3, pp. 369–378, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Graily, S. M. Vaezpour, R. Saadati, and Y. J. Cho, “Generalization of fixed point theorems in ordered metric spaces concerning generalized distance,” Fixed Point Theory and Applications, vol. 2011, article 30, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. H. Haghi, M. Postolache, and Sh. Rezapour, “On T-stability of the Picard iteration for generalized φ-contraction mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 658971, 7 pages, 2012. View at Google Scholar · View at MathSciNet
  24. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. Jungck, “Compatible mappings and common fixed points. II,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 285–288, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. G. Jungck, “Common fixed points for commuting and compatible maps on compacta,” Proceedings of the American Mathematical Society, vol. 103, no. 3, pp. 977–983, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 287–296, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. M. O. Olatinwo and M. Postolache, “Stability results of Jungck-type iterative processes in convex metric spaces,” Applied Mathematics and Computation, vol. 218, no. 12, pp. 6727–6732, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  32. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. B. Samet and H. Yazidi, “Fixed point theorems with respect to a contractive condition of integral type,” Rendiconti del Circolo Matematico di Palermo, vol. 60, no. 1-2, pp. 181–190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications de l'Institut Mathématique, vol. 32, no. 46, pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. W. Shatanawi and M. Postolache, “Some fixed-point results for a G-weak contraction in G-metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 815870, 19 pages, 2012. View at Google Scholar · View at MathSciNet
  36. W. Shatanawi and M. Postolache, “Common fixed point theorems for dominating and weak annihilator mappings in ordered metric spaces,” Fixed Point Theory and Applications. In press.
  37. W. Shatanawi and M. Postolache, “Common fixed point results of mappings for nonlinear contractions of cyclic form in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 60, 2013. View at Google Scholar
  38. W. Shatanawi and M. Postolache, “Coincidence and fixed point results for generalized weak contractions in the sense of Berinde on partial metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 54, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  39. W. Shatanawi and A. Pitea, “Omega-distance and coupled fixed point in G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 208, 2013. View at Google Scholar
  40. W. Shatanawi and A. Pitea, “Some coupled fixed point theorems in quasi-partial metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 153, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  41. W. Shatanawi, S. Chauhan, M. Postolache, M. Abbas, and S. Radenović, “Common fixed points for contractive mappings of integral type in G-metric spaces,” Journal of Advanced Mathematical Studies, vol. 6, no. 1, pp. 53–72, 2013. View at Google Scholar